# SDR 032007N300CS1

- Difficulty date: March 20, 2007
- Submitted: March 21, 2007
- Operation: Air carrier
- Aircraft: N300CS
- Make and model: Cessna 550
- Aircraft serial: 5500818
- Aircraft time: 6,039 hours, 4,512 cycles
- Engine: Pwa PW530A
- System (JASC): 3233 · Landing Gear Actuator
- Part: Switch
- Condition: Malfunctioned
- Location: Mlg Actuator
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THE LANDING GEAR RED UNSAFE LIGHT REMAINED ILLUMINATED. THE LT MAIN GEAR GREEN LIGHT ILLUMINATED ABOUT 10 SECONDS LATER FOLLOWED BY THE RT. THE AIRCRAFT LANDED WITHOUT INCIDENT. MAINTENANCE FOUND A BAD SWITCH IN THE RT MAIN LANDING GEAR ACTUATOR. THE ACTUATOR WAS REPLACED GEAR SWINGS WERE PERFORMED AND SYSTEM OPS OK. AIRCRAFT WAS RETURNED TO SERVICE.
